Alert archive / Idaho / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Sep 18, 2014, 4:15 PM MDT for Bannock County, Caribou County, Idaho. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2014, 4:15 PM MDT (22:15 UTC)
- Expired
- Sep 18, 2014, 5:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
Counties Bannock County, ID, Caribou County, ID
The radar
The Pocatello radar (KSFX), 83 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 4:24 PM MDT | HAIL 1 | 10 E Lava Hot Springs, ID | HAIL WAS ACCOMPANIED BY WIND GUSTS TO 45 MPH. HAIL BRIEFLY COVERED THE ROADWAY AT FISH CREEK PASS. |
| Sep 18, 5:08 PM MDT | HAIL 0.75 | Soda Springs, ID |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 2714 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400 WUUS55 KPIH 182215 SVRPIH IDC005-029-182300- /O.NEW.KPIH.SV.W.0055.140918T2215Z-140918T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE POCATELLO ID 415 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO... CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO... THIS INCLUDES THE CITIES OF...SODA SPRINGS...GRACE... * UNTIL 500 PM MDT * AT 412 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF GRACE... AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... GRACE... SODA SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4288 11175 4261 11153 4249 11203 4260 11214 TIME...MOT...LOC 2215Z 245DEG 32KT 4257 11204 $$ HEDGES
3 follow-up statements
151 WWUS55 KPIH 182225 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 425 PM MDT THU SEP 18 2014 IDC005-029-182300- /O.CON.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/ CARIBOU ID-BANNOCK ID- 425 PM MDT THU SEP 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EAST CENTRAL BANNOCK AND CENTRAL CARIBOU COUNTIES... AT 420 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAVA HOT SPRINGS...OR 13 MILES WEST OF GRACE...MOVING NORTHEAST AT 35 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... BANCROFT... SODA SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4254 11197 4263 11208 4288 11175 4261 11153 TIME...MOT...LOC 2224Z 245DEG 32KT 4260 11194 $$ HEDGES
827 WWUS55 KPIH 182238 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 438 PM MDT THU SEP 18 2014 IDC005-182248- /O.CAN.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/ BANNOCK ID- 438 PM MDT THU SEP 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BANNOCK COUNTY IS CANCELLED... AT 438 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. THEREFORE THE WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153 TIME...MOT...LOC 2238Z 245DEG 33KT 4267 11178 $$ IDC029-182300- /O.CON.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/ CARIBOU ID- 438 PM MDT THU SEP 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL CARIBOU COUNTY... AT 433 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BANCROFT...OR 8 MILES NORTHWEST OF GRACE...MOVING NORTHEAST AT 35 MPH. * LOCATIONS THAT COULD BE AFFECTED INCLUDE... SODA SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153 TIME...MOT...LOC 2238Z 245DEG 33KT 4267 11178 $$ HEDGES
862 WWUS55 KPIH 182300 SVSPIH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 500 PM MDT THU SEP 18 2014 IDC029-182310- /O.EXP.KPIH.SV.W.0055.000000T0000Z-140918T2300Z/ CARIBOU ID- 500 PM MDT THU SEP 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARIBOU COUNTY HAS EXPIRED... AT 500 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7. && LAT...LON 4261 11191 4268 11193 4285 11173 4261 11153 TIME...MOT...LOC 2300Z 245DEG 33KT 4275 11153 $$ HEDGES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 1:33 PM MDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 18, 1:33 PM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 133 PM MDT THU SEP 18 2014 .SHORT TERM...TONIGHT THROUGH FRIDAY. REGIONAL SATELLITE IMAGERY WAS SHOWING A SPLITTING UPPER TROUGH OVER THE PAC COAST EARLY THIS AFTERNOON. WEAK TO MODEST INSTABILITY AND MOISTURE AVAILABILITY ARE EXPECTED TO COMBINE WITH DEEP LAYER SHEAR EXTENDING FROM NE NEVADA THROUGH SW MONTANA THIS AFTERNOON TO PRODUCE SCATTERED STRONG THUNDERSTORM DEVELOPMENT. PRECIPITABLE VALUES OF .75 TO 1.00 INCHES WILL SUPPORT BRIEF HEAVY RAIN...ALTHOUGH THE FLASH FLOODING THREAT APPEARS TO BE MINIMAL AT THIS POINT DUE TO THE SPEED WITH WHICH THE CELLS WILL LIKELY BE MOVING. WINDEX VALUES UP TO 40 COMBINED WITH AMBIENT BREEZY CONDITIONS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH WITH THUNDERSTORMS THIS AFTERNOON/EARLY EVE. AT THIS POINT...THE FAVORED AREAS FOR STRONGEST DEVELOPMENT APPEARS TO BE THE MACKAY TO DILLON CORRIDOR AND MALTA TO CHESTERFIELD CORRIDOR. THE SRN PORTION OF INCOMING TROUGH SPLITS FROM THE NRN BRANCH FLOW TONIGHT AS IT DRIFTS SOUTH INTO CNTRL CALIFORNIA. THE LOCATION OF LOW AND ASSOCIATED DYNAMICS/MOISTURE WILL PROMOTE ONGOING SHOWERS/CONVECTION OVER SE IDAHO LATE TONIGHT. THE NRN BRANCH TROUGH AXIS SWEEPS THROUGH THE REGION FRIDAY BRINGING A DISTINCT DRYING TREND TO THE AREA. HUSTON .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. THE UPPER LOW DRIFTS SOUTH INTO THE SRN CALIFORNIA COASTAL AREA SATURDAY BEFORE LIFTING NE INTO NEVADA LATE SATURDAY NIGHT WITH ATTENDING PRECIPITATION SHIELD OVERSPREADING SE IDAHO SUNDAY AND CONTINUING THROUGH MONDAY AS THE LOW WORKS EAST INTO WYOMING (PER THE GFS). THE ECMWF (00Z) HAS A SIMILAR DEPICTION BUT IS MUCH MORE PROLIFIC WITH PRECIPITATION PRODUCTION. FAVORING THE GFS SOLUTION IN THIS REGARD. DRY CONDITIONS ARE EXPECTED BEHIND THE EXITING LOW AS THE NEXT PAC TROUGH SPREADS INTO THE NW COASTAL WATERS TUESDAY/WEDNESDAY. BY THURSDAY...THE MODELS BEGIN TO SHOW THE TROUGH WORKING INLAND...THE ECMWF ADVERTISING ANOTHER SPLITTING TROUGH AND THE GFS SOMEWHAT MORE CONSOLIDATED INITIALLY (THURSDAY) BUT QUICKLY TRENDING TOWARD A SPLITTING SOLUTION FRIDAY. SPLITTING THE DIFFERENCE HERE (NO PUN INTENDED) UNTIL MODELS SHOW SOME CONSOLIDATION...THUS CONTINUING CLIMO-LOOKING PRECIP POTENTIAL THURSDAY/THURSDAY NIGHT. HUSTON && .AVIATION...A STRONG UPPER JET IS BISECTING THE THE REGION THIS AFTERNOON...WHICH IS PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS...BUT CONDITIONS WILL REMAIN VFR. EXPECT SOUTHWEST WINDS GUSTING 20 TO 25 KTS IN THE SNAKE PLAIN THROUGH SUNSET. TOMORROW WILL BE DRIER WITH ANOTHER BREEZY AFTERNOON. && .FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE REST OF TODAY. BREEZY CONDITIONS WILL REMAIN IN THE SNAKE PLAIN THROUGH SUNSET. OVERNIGHT TONIGHT...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN...MAINLY IN ZONE 413. OTHERWISE...A DRYING TREND IS EXPECTED FRIDAY THROUGH AT LEAST SUNDAY AFTERNOON. && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
In the hours before
Special weather statement, Sep 18, 2:17 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 217 PM MDT THU SEP 18 2014 IDZ019-020-182115- CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID- 217 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO SOUTH CENTRAL CLARK COUNTY IN EASTERN IDAHO NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTHWEST INL...MOVING NORTHEAST AT 35 MPH. SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES TOWARDS MUD LAKE. LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE... SOUTHEAST INL... NORTHWEST INL... MUD LAKE... LAT...LON 4412 11249 4388 11213 4341 11286 4354 11304 TIME...MOT...LOC 2016Z 222DEG 29KT 4354 11287 HUSTON
Special weather statement, Sep 18, 2:20 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
220 PM MDT THU SEP 18 2014
IDZ023-182115-
CARIBOU ID-BINGHAM ID-BONNEVILLE ID-
220 PM MDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
EXTREME NORTH CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO
AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTHWEST OF PALISADES...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE
NORTHEAST TOWARD THE WYOMING STATE LINE.
LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE...
PALISADES...
LAT...LON 4301 11188 4329 11156 4352 11109 4353 11107
4350 11103 4308 11104
TIME...MOT...LOC 2019Z 235DEG 29KT 4325 11146 4307 11169
4315 11124
HUSTONSpecial weather statement, Sep 18, 2:25 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MDT THU SEP 18 2014 IDZ019-182115- TETON ID- 225 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TETON COUNTY IN SOUTHEAST IDAHO AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DRIGGS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED THROUGH 315 PM MDT INCLUDE... DRIGGS... LAT...LON 4363 11121 4377 11130 4392 11104 4368 11104 TIME...MOT...LOC 2024Z 240DEG 25KT 4371 11113 HUSTON
Special weather statement, Sep 18, 2:31 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 231 PM MDT THU SEP 18 2014 IDZ023-182130- CARIBOU ID- 231 PM MDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CARIBOU COUNTY IN SOUTHEAST IDAHO AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTH OF GRACE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER...BRIEF HEAVY RAIN AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM AS IT MOVES NORTHEAST THROUGH 330 PM MDT. LOCATIONS IMPACTED THROUGH 330 PM MDT INCLUDE... NORTH OF GRACE AND SODA SPRINGS... NORTH OF CONDA... HENRY... LAT...LON 4302 11147 4281 11122 4252 11177 4260 11192 TIME...MOT...LOC 2029Z 223DEG 19KT 4261 11176 HUSTON
Local storm report, Sep 18, 2:43 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
243 PM MDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 2 N DRIGGS 43.75N 111.11W
09/18/2014 M0.50 INCH TETON ID TRAINED SPOTTER
SPOTTER REPORTED HAIL 0.25 TO 0.50 IN DIAMETER. FELL FOR
AROUND 1 TO 2 MINUTES
&&
VPRESTONSpecial weather statement, Sep 18, 4:11 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
411 PM MDT THU SEP 18 2014
IDZ022-023-182300-
ONEIDA ID-POWER ID-CASSIA ID-BANNOCK ID-
411 PM MDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
SOUTH CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO
SOUTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
ONEIDA COUNTY IN SOUTHEAST IDAHO
UNTIL 500 PM MDT
AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF IDAHOME TO 18 MILES NORTHWEST OF HOLBROOK TO SNOWVILLE..AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HOLBROOK...
MALAD...
FORT HALL BANNOCK PEAK...
ROCKLAND...
ROY...
LAT...LON 4223 11305 4220 11340 4268 11283 4261 11244
4225 11212 4199 11260 4199 11268 4199 11282
TIME...MOT...LOC 2209Z 229DEG 30KT 4227 11318 4229 11295
4199 11269
JKEYESThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 1:07 PM MDT | Special Weather Statement | PIH | Caribou | 53 min |
| Sep 18, 1:24 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Bonneville, Caribou | 36 min |
| Sep 18, 1:34 PM MDT | Special Weather Statement | PIH | Butte | 56 min |
| Sep 18, 1:54 PM MDT | Special Weather Statement | PIH | Cassia | 66 min |
| Sep 18, 1:56 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Caribou | 49 min |
| Sep 18, 2:17 PM MDT | Special Weather Statement | PIH | Jefferson | 58 min |
| Sep 18, 2:17 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 43 min |
| Sep 18, 2:20 PM MDT | Special Weather Statement | PIH | Bonneville | 55 min |
| Sep 18, 2:25 PM MDT | Special Weather Statement | PIH | Teton | 50 min |
| Sep 18, 2:31 PM MDT | Special Weather Statement | PIH | Caribou | 59 min |
| Sep 18, 2:42 PM MDT | Tornado Warning | PIH | Cassia, Oneida, Power | 48 min |
| Sep 18, 3:26 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Oneida, Power | 41 min |
| Sep 18, 3:38 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 52 min |
| Sep 18, 4:11 PM MDT | Special Weather Statement | PIH | Oneida | 49 min |
| Sep 18, 4:27 PM MDT | Special Weather Statement | PIH | Bonneville | 48 min |
| Sep 18, 4:35 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Franklin, Oneida, Power | 40 min |
| Sep 18, 5:13 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Caribou, Oneida | 19 min |
| Sep 18, 5:43 PM MDT | Special Weather Statement | PIH | Oneida | 47 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.